Graves' disease

I am 34 and I have been diagnosed with Graves' disease 3 years ago. I suffer from real bad insomnia and also cannot handle heat. I currently am on 75mcg levothyroxine. Currently I have been taking the medicine consistently because at first I refuse to take the medicine because of all the side effects i was having now I have been taking it and I have been having cold like symptoms, periods twice a month. Sleep still minimum, no energy and bad indigestion & heartburn. What is something I can do to help with side effects

3 Replies

  • Not sure why you are on Levothyroxine? Do you still have your thyroid or have you had it removed or had RAI?

  • RAI done I was in the hospital for almost 2 months from a storm lost 38 pounds was told I wouldn't gain it back yet I did plus some

  • Can you get your blood test results (it's a good idea to take control) and put them up (with ranges) in a new post?

    I think most of your symptoms are hypo which means you are probably undermedicated.

    Also if you can get your Vit D, B12, ferritin and folate tested, as suffering from thyroid problems often leaves you deficient in these, which will affect conversion of the Levo to T3

You may also like...